Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243594] of John Harer

Papers Published

  1. Deckard, A; Anafi, RC; Hogenesch, JB; Haase, SB; Harer, J, Design and Analysis of Large-Scale Biological Rhythm Studies: A Comparison of Algorithms for Detecting Periodic Signals in Biological Data, PLOS Computational Biology, vol. 29 no. 24 (2013), pp. 3174-3180 [doi]
    (last updated on 2017/11/23)

    Abstract:
    The results of a major year-long DARPA funded project to study the performance of a large collection of algorithms for finding periodic gene expression.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320